# SDR LAO2010F00000

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N616W
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1290
- Engine: Pwa R985*
- Propeller: Hartzl HCB3R304
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: C2CF619A
- Condition: Corroded
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL ROD ASSY WAS REMOVED FROM ACFT DURING AN ANNUAL INSPECTION. UPON INSPECTION A SMALL HOLE WAS FOUND AT THE AFT END OF THE ROD IN THE LOWER WALL OF THE TUBE (LOW POINT) WHERE MOISTURE WOULD LIKELY COLLECT.  FURTHER PROBING OF THE AREA SHOWED THAT THE ROD HAD RUSTED THROUGH INTERNALLY.  THE ROD`S EXTERIOR SURFACE SHOWED NO SIGNS OF CORROSION.  WOULD RECOMMEND REMOVAL OF TUBE PERIODICALLY TO CHECK FOR PROBLEM AREAS.  A PROCEDURE COULD BE DEVELOPED TO ALLOW OFR THE APPLICATION OF CORROSION PREVENTATIVE OIL TO THE INSIDE OF THE TUBING.
